# SDR AWXA0000108

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 46,919 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 1 GEN FAILED 30 MINUTES INTO FLIGHT, BUS OFF, LOW OIL PRESS LIGHTS CAME ON, CBS.  REPLACED CONSTANT SPEED DRIVE, LK AND OPS CK GOOD.
